Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 65, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Sep 2, 2016, 8:40 PM MDT for Dundy County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2016, 8:40 PM MDT (02:40 UTC)
- Expired
- Sep 3, 2016, 1:15 AM MDT
- In force
- 5 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Dundy County, NE
The radar
The Goodland radar (KGLD), 91 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 2607 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359 WGUS53 KGLD 030240 FFWGLD NEC057-030715- /O.NEW.KGLD.FF.W.0065.160903T0240Z-160903T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 840 PM MDT FRI SEP 2 2016 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA... * UNTIL 115 AM MDT * AT 839 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FIVE INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN DUNDY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4007 10156 4008 10205 4035 10205 4035 10159 $$ HUSTED
1 follow-up statement
688 WGUS73 KGLD 030708 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 108 AM MDT SAT SEP 3 2016 NEC057-030717- /O.EXP.KGLD.FF.W.0065.000000T0000Z-160903T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DUNDY NE- 108 AM MDT SAT SEP 3 2016 ...THE FLASH FLOOD WARNING FOR WESTERN DUNDY COUNTY WILL EXPIRE AT 115 AM MDT... THE HEAVY RAIN HAS ENDED. FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. HOWEVER...WATER IS STILL LIKELY FLOWING OVER ROADS. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES AND THE AREAL FLOOD WARNING FOR NORTHERN DUNDY COUNTY. LAT...LON 4007 10156 4008 10205 4035 10205 4035 10159 $$ DR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 8:17 PM MDT, 23 minutes earlier.
Area forecast discussion, Sep 2, 8:17 PM MDT, 23 minutes before
Area Forecast Discussion National Weather Service Goodland KS 817 PM MDT FRI SEP 2 2016 .UPDATE... Issued at 817 PM MDT Fri Sep 2 2016 Update issued to adjust pops from latest radar trend. Last several hours has seen two areas of rw/trw...one across Yuma county into SW Nebraska and the second over southwest/southern portions of the CWA. These precip clusters have brought heavy rainfall and some flooding due to their slow movement...but have dissipated over the past hour or so. Other than some expected -rw and isolated trw for much of the remainder of the CWA...the two aforementioned areas will see the best chances for precip for the next couple of hours...so will continue to highlight enhanced wording there for now and update as they further decrease in intensity. Rest of forecast okay at this time. && .SHORT TERM...(This evening through Saturday) Issued at 226 PM MDT Fri Sep 2 2016 Main forecast issues will be the chance of thunderstorms and the possibility of severe thunderstorms tonight and once again later tomorrow afternoon. A secondary issue will be coverage of fog later tonight into Saturday morning. For tonight...Strong lee trough is pulling a generous amount of low level moisture into the area at this time. At the same time a rather strong shortwave trough, per pv/satellite analysis is approaching from the Colorado. Some model differences but it does look like that there will be a right rear quadrant of the upper jet moving in as well. Rather moist and unstable environment is setting up ahead of these features. Thunderstorms are already developing to well to our west and northwest. Guidance, especially the convective allowing guidance, is producing a cluster of storms that moves across the area. Considering the lift, moisture, and instability expected through the night, these storms look to last into the overnight hours. Considering the shear and instability parameters some of these storms look to have a better chance of becoming severe than in recent days. Also precipitable water values increases to near 1.5 inches. Storm movement is near 15 knots. Considering the storm motion, these storms could produce locally heavy rainfall. Behind the thunderstorms tonight, models once again increase boundary layer moisture. Models overproduced fog this morning. However stratus looks pretty certain. At this time plan on having a patchy fog mention. For Saturday...fog and stratus, to the west of any ongoing thunderstorms, will burn off with the stratus being the last to go as has been the case the last few days. Another question is how much convection and where is it during the entire day. Left front quadrant of the jet looks near or just north of the forecast area in the morning. There appears to be a number of shortwave troughs during this period which are poorly defined by the output. There appears to be a shortwave still affecting the far eastern portion of the area in the morning. So it does not appear unreasonable to have some morning thunderstorms and will have some kind of mention. Models have pulled back some on the chance of thunderstorms. However not sure why. It does not look like the air mass will not change much with instability and shear parameters nearly the same or slightly better than today, especially in the western portion of the area. Surface trough remains to the west of the area through the day. However it is closer to the area than today. Also models are consistent in developing a dryline near or over the western portion of the area in the afternoon. Left front quadrant of above mentioned jet looks to affect the far north and especially sections of the area during the afternoon. The Ecmwf is also showing a possible right rear quadrant over the southeast portion of the area in the afternoon. A stronger shortwave appears to come in from the southwest in the afternoon. Instability axis through mid levels sets up along the Colorado border by late afternoon. Air mass looks uncapped. Am concerned that models underdoing convection overall, but especially that they are not developing the convection far enough west. Considering all the factors, a chance of afternoon storms look reasonable. Also would consider tomorrow to have a similar severe and heavy rain threat compared to todays. .LONG TERM...(Saturday night through Friday) Issued at 143 PM MDT Fri Sep 2 2016 A relatively active pattern will prevail Saturday night through Friday. Shortwave will traverse the CWA Saturday night and into Sunday morning. Much of the shower and thunderstorm activity will be confined to the eastern portions of the CWA after midnight, gradually moving off to the east. Dry weather is expected through much of the day on Sunday through midday Monday. Another shortwave will push through the region Monday afternoon and evening and will allow thunderstorm development. There is good agreement between the model guidance to indicate a southwest to northeast theta-e boundary that will act as a focus for thunderstorm development. Instability will be marginal at best with maximum CAPE around 1000 J/Kg. A cold front will approach from the north as we head into Tuesday, slowly pushing into the northern most portions of the CWA around sunrise. PoPs will gradually increase as instability builds along and ahead of the front as it becomes nearly stationary. The better thunderstorm chances will remain north of I-70 with the highest instability situated in our Nebraska counties. The front will slowly shift eastward on Wednesday and pull the better PoPs with it over to the northeastern portions of the CWA. Dry weather will prevail in the western portions of the area, spreading east as we head into Thursday and Friday. Above average temperatures will build across the region ahead of the cold front with lower to upper 90s expected on Sunday and Monday afternoon. Highs will be near normal in the middle 80s Tuesday through Thursday. Overnight lows will fall into the upper 50s to middle 60s through the period. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 520 PM MDT Fri Sep 2 2016 For KGLD...VFR conditions thru 07z Saturday w/ VCTS 00z-04z...shifting to a MVFR/IFR mix from 07z-22z with ceilings ranging from ovc003-020 and 3sm in fog from 10z-16z...then VFR. Winds southerly 15-25kts with gusts to 30kts thru 04z. For KMCK...VFR conditions thru 09z Saturday...then MVFR/IFR mix from 09z-22z with ceilings ranging from ovc005-030 and 3sm in fog from 11z-1630z. VFR from 22z onward. Winds SSE 15-25kts. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JN SHORT TERM...BULLER LONG TERM...TL AVIATION...JN
Hazardous weather outlook, Sep 2, 10:36 AM MDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE GOODLAND KS 1036 AM MDT FRI SEP 2 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1036 AM MDT FRI SEP 2 2016 /1136 AM CDT FRI SEP 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN EASTERN COLORADO THIS AFTERNOON. THESE STORMS WILL THEN MOVE ACROSS THE AREA THROUGH THE OVERNIGHT HOURS. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE, ROUGHLY ALONG AND WEST OF A LINE FROM BENKELMAN TO GOODLAND TO TRIBUNE, WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE CENTRAL HIGH PLAIN REGION EACH DAY THROUGH THE FORECAST PERIOD. ON SATURDAY...A FEW THESE THUNDERSTORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Sep 2, 7:18 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 718 PM MDT FRI SEP 2 2016 COZ090-NEZ079-030145- YUMA COUNTY CO-DUNDY NE- 718 PM MDT FRI SEP 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND WESTERN DUNDY COUNTIES UNTIL 745 PM MDT... AT 717 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF WRAY...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN YUMA AND WESTERN DUNDY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4016 10213 4028 10209 4029 10180 4008 10184 TIME...MOT...LOC 0117Z 277DEG 15KT 4021 10203 HUSTED
Local storm report, Sep 2, 7:20 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
720 PM MDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM FLASH FLOOD 1 S BURLINGTON 39.29N 102.27W
09/02/2016 KIT CARSON CO TRAINED SPOTTER
5 TO 6 INCHES OF WATER ON HIGHWAY 385 ABOUT A MILE SOUTH
OF THE AIRPORT.
&&
JNSpecial weather statement, Sep 2, 7:29 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
729 PM MDT FRI SEP 2 2016
COZ091-092-KSZ013-027-030200-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-SHERMAN KS-
729 PM MDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO...
NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS AND SOUTHWESTERN
SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 800 PM MDT...
AT 729 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 11 MILES SOUTH OF KANORADO TO 16 MILES
NORTHWEST OF SHARON SPRINGS TO 11 MILES NORTH OF WESKAN. MOVEMENT WAS
EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN KIT
CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO...
NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS AND SOUTHWESTERN
SHERMAN COUNTIES IN NORTHWESTERN KANSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3922 10177 3908 10168 3885 10183 3902 10227
3907 10205 3924 10214
TIME...MOT...LOC 0129Z 283DEG 17KT 3918 10201 3910 10193 3902 10198
HUSTEDSpecial weather statement, Sep 2, 7:44 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 744 PM MDT FRI SEP 2 2016 COZ090-NEZ079-030215- YUMA COUNTY CO-DUNDY NE- 744 PM MDT FRI SEP 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND NORTHWESTERN DUNDY COUNTIES UNTIL 815 PM MDT... AT 744 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTH OF HAIGLER...OR 16 MILES NORTHEAST OF WRAY...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN YUMA AND NORTHWESTERN DUNDY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4016 10213 4032 10207 4033 10179 4010 10186 TIME...MOT...LOC 0144Z 274DEG 16KT 4023 10199 HUSTED
Special weather statement, Sep 2, 7:59 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
759 PM MDT FRI SEP 2 2016
KSZ013-027-030230-
WALLACE KS-SHERMAN KS-
759 PM MDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALLACE AND SOUTH
CENTRAL SHERMAN COUNTIES UNTIL 830 PM MDT...
AT 759 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 14 MILES SOUTH OF RULETON TO 12 MILES NORTH OF
SHARON SPRINGS TO 9 MILES NORTH OF WESKAN. MOVEMENT WAS EAST AT 25
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN WALLACE
AND SOUTH CENTRAL SHERMAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3895 10205 3897 10205 3904 10194 3909 10190
3917 10197 3925 10158 3911 10148 3906 10148
3895 10155
TIME...MOT...LOC 0159Z 265DEG 23KT 3913 10182 3907 10172 3899 10191
HUSTEDSpecial weather statement, Sep 2, 8:14 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT FRI SEP 2 2016
NEZ079-030230-
DUNDY NE-
814 PM MDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DUNDY COUNTY UNTIL
830 PM MDT...
AT 814 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF CRETE...OR 21 MILES NORTHEAST OF WRAY...MOVING EAST AT
20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN DUNDY
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4015 10172 4018 10202 4032 10200 4035 10178
4035 10172
TIME...MOT...LOC 0214Z 263DEG 16KT 4025 10189
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 6:27 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 51 min |
| Sep 2, 7:18 PM MDT | Special Weather Statement | GLD | Dundy | 27 min |
| Sep 2, 7:44 PM MDT | Special Weather Statement | GLD | Dundy | 31 min |
| Sep 2, 8:14 PM MDT | Special Weather Statement | GLD | Dundy | 16 min |
| Sep 2, 8:52 PM MDT | Special Weather Statement | GLD | Dundy | 38 min |
| Sep 3, 1:06 AM MDT | Areal Flood Warning | GLD | Dundy | 9 hr |
| Sep 3, 11:48 AM MDT | Flash Flood Watch | GLD | Dundy, Hitchcock, Red Willow | 17 hr |
| Sep 3, 4:49 PM MDT | Special Weather Statement | GLD | Red Willow | 11 min |
| Sep 3, 5:01 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 44 min |
| Sep 3, 5:41 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 49 min |
| Sep 3, 5:49 PM MDT | Flash Flood Warning | GLD | Red Willow | 9 hr |
Nearby
Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.